# SDR DALA2018040802251

- Difficulty date: April 7, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 74,301 hours, 55,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS FROM SEAT ROW 1 TO ROW 12 INOP. T/S PER WDM 33-51-14 REPLACED FUSE TO PIN 9 OF BATTERY PACK. NOW CKS GOOD.
